Drug Interactions between azathioprine and mesalamine
This report displays the potential drug interactions for the following 2 drugs:
Interactions between your drugs
Applies to: azathioprine and mesalamine
Using azaTHIOprine together with mesalamine may increase the effects of azaTHIOprine. Contact your doctor if you experience nausea, vomiting, stomach pain, diarrhea, bleeding, fever, chills, and other signs of infection. If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No alcohol/food interactions were found. However, this does not necessarily mean no interactions exist. Always consult your healthcare provider.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.